Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

On a Statistical Problem of E. A. Milne. II

Agnes M. Herzberg
Proceedings of the Royal Society of London. Series A, Mathematical and Physical Sciences
Vol. 336, No. 1605 (Jan. 22, 1974), pp. 223-227
Published by: Royal Society
Stable URL: http://www.jstor.org/stable/78501
Page Count: 5
  • Read Online (Free)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On a Statistical Problem of E. A. Milne. II
Preview not available

Abstract

A general solution for the model of independent intervals is obtained.

Page Thumbnails

  • Thumbnail: Page 
223
    223
  • Thumbnail: Page 
224
    224
  • Thumbnail: Page 
225
    225
  • Thumbnail: Page 
226
    226
  • Thumbnail: Page 
227
    227